# SDR ASOA99154

- Difficulty date: November 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N269AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120210
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1013073
- Condition: Failed
- Location: Rows 1 & 9
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND EMERGENCY LIGHTS AT ROWS 1 AND 9 INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE EMERGENCY LIGHT BULBS.  OPERATIONAL CHECKS WERE GOOD.  AIRCRAFT RETURNED TO SERVICE.  (X)
